# SDR CA070903001

- Difficulty date: September 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 41,207 hours, 52,357 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8400105
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE THE LANDING GEAR RETRACTED NORMALLY. APPROXIMATELY 20 SECONDS LATER, THE NOSE GEAR CYCLED UNSAFE AND THEN RETRACTED. APPROXIMATIVE 10 SEC. LATER IT OCCURRED AGAIN BUT THIS TIME DID NOT RETRACT. FLIGHT CREW CYCLED GEAR DOWN MANUALLY IAW QRH BOOK, RECEIVED 3 GREEN LIGHTS (DOORS CLOSED) AND WHEN SELECTED GEAR UP, THE GEAR RETRACTED NORMALLY AND LOCKED. ON LANDING AT DESTINATION, LANDING GEAR EXTENDED NORMALLY AND AIRCRAFT LANDED NORMALLY. MAINTENANCE REPLACED THE NLG DRAG STRUT ACTUATOR.  (TC NR 20070903001)
